TITLE

Necessary and Sufficient Conditions for the Boundedness of Dunkl-Type Fractional Maximal Operator in the Dunkl-Type Morrey Spaces

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438492

 

Related Articles

  • Necessary and sufficient conditions for boundedness of multilinear fractional integrals with rough kernels on Morrey type spaces. Shi, Yafeng; Shi, Yanlong; Si, Zengyan; Tao, Xiangxing // Journal of Inequalities & Applications;2/5/2016, Vol. 2016 Issue 1, p1 

    In this article, we study necessary and sufficient conditions on the parameters of the boundedness on Morrey spaces and modified Morrey spaces for $T_{\Omega,\alpha}$ and $M_{\Omega,\alpha}$, which are a multilinear fractional integral and a multilinear fractional maximal operator with rough...

  • Necessary and sufficient conditions for the boundedness of rough multilinear fractional operators on Morrey-type spaces. Wang, Zhiheng; Si, Zengyan // Journal of Inequalities & Applications;9/9/2015, Vol. 2015 Issue 1, p1 

    In this paper, we study the necessary and sufficient conditions on the parameters for the boundedness of the multilinear fractional maximal operator $\mathcal{M}_{\Omega,\alpha}$ and the multilinear fractional integral operator $\mathcal{I}_{\Omega,\alpha}$ with rough kernels on Morrey spaces...

  • CHARACTERIZATION ABOUT THE BOUNDEDNESS OF FRACTIONAL INTEGRAL OPERATORS IN NONHOMOGENEOUS MORREY SPACES. Utoyo, Mohammad Imam; Eridani // International Journal of Functional Analysis, Operator Theory & ;Dec2012, Vol. 4 Issue 2, p81 

    We establish the necessary and sufficient condition for the boundedness of the fractional integral operator Iα in Morrey space on non-homogeneous quasimetric measure space. Our results can be viewed as Spanne- and Adams-type inequalities for non-homogeneous quasimetric space. Furthermore, we...

  • Two-weighted norm inequality on weighted Morrey spaces. Xiao Feng YE; Teng Fei WANG // Turkish Journal of Mathematics;May2014, Vol. 38 Issue 3, p426 

    Let u and ω be weight functions. We shall introduce the weighted Morrey spaces Lp,κ(ω) and investigate the sufficient condition and necessary condition about the 2-weighted boundedness of the Hardy-Littlewood maximal operator.

  • Commutators of fractional integral operators on Vanishing-Morrey spaces. Maria Ragusa // Journal of Global Optimization;Mar2008, Vol. 40 Issue 1-3, p361 

    Abstract  In this note we prove a sufficient condition for commutators of fractional integral operators to belong to Vanishing Morrey spaces VL p,λ. In doing this we use an extension on Morrey spaces of an inequality by Fefferman and Stein concerning the sharp maximal...

  • Some Estimates of Rough Bilinear Fractional Integral. Yun Fan; Guilian Gao // Journal of Function Spaces & Applications;2012, p1 

    We study the boundedness of rough bilinear fractional integral BΩ,α on Morrey spaces Lp,λ(Rn) and modified Morrey spaces Ĩp,λ(Rn) and obtain some sufficient and necessary conditions on the parameters. Furthermore, we consider the boundedness of BΩ,α on generalized central...

  • TWO-WEIGHT NORM INEQUALITIES ON MORREY SPACES. Hitoshi Tanaka // Annales Academiae Scientiarum Fennicae. Mathematica;2015, Vol. 40 Issue 2, p773 

    A description of all the admissible weights similar to the Muckenhoupt class Av is an open problem for the weighted Morrey spaces. In this paper necessary condition and sufficient condition for two-weight norm inequalities on Morrey spaces to hold are separately given for the Hardy-Littlewood...

  • Morrey Spaces for Nonhomogeneous Metric Measure Spaces. Cao Yonghui; Zhou Jiang // Abstract & Applied Analysis;2013, p1 

    The authors give a definition of Morrey spaces for nonhomogeneous metric measure spaces and investigate the boundedness of some classical operators including maximal operator, fractional integral operator, and Marcinkiewicz integral operators.

  • THE BOUNDEDNESS OF COMMUTATORS OF GENERALIZED FRACTIONAL INTEGRAL OPERATORS ON SPECIFIC GENERALIZED MORREY SPACES. Budhi, Wono Setya; Lindiarni, Janny // Far East Journal of Mathematical Sciences;Oct2013, Vol. 81 Issue 2, p213 

    In this note, we prove the boundedness of commutators of generalized fractional integral operators on the specific generalized Morrey spaces with different growth of functions. We call it specific Morrey spaces because the growth function relating with the kernel of integral operators.

  • Fractional Integrals on Variable Hardy-Morrey Spaces. Tan, J.; Zhao, J. // Acta Mathematica Hungarica;Feb2016, Vol. 148 Issue 1, p174 

    Vector-valued fractional maximal inequalities on variable Morrey spaces are proved. Applying atomic decomposition of variable Hardy-Morrey spaces, we obtain the boundedness of fractional integrals on variable Hardy-Morrey spaces, which extends the Taibleson-Weiss's results for the boundedness of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics